# SDR UALA2009072002131

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 78,908 hours, 12,718 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 57
- Condition: Inoperative
- Location: Lt Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM LIGHT ILLUM ON OVERHEAD PANEL AND EICAS.  RESET BOTH SAMS.  PERFORMED STAB TRIM TEST PER MEL PROCEDURES AND LEFT PRIMARY TRIM CHANNEL FAILED.  NO FAULT BALLS ON THE SAMS.  STAB TRIM WORKS WITH FLAPS 5.  PROBLEM APPEARS TO BE IN LEFT TRIM LIMIT CIRCUIT.  NEED L- STAB TRIM CONTROL MOD.  REPLACED LT STCM, NO HELP.  FAILS STAB TRIM CUTOFF SWITCHES TEST.  REPLACED LT STAB TRIM AIL LOCKOUT MODULE, OP CHECK GOOD.
